# SDR CA090319005

- Difficulty date: March 12, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Part serial: NMADB784
- Condition: Contaminated
- Location: Rt Engine
- Part time: 9,690 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED IN CRUISE THE RT ENGINE OIL PRESSURE AND OIL TEMPERATURE HIGH.  ACFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.   MX INVESTIGATION REPORTED CARBON PIECES IN SCREEN LUBE AND SCAVENGE OIL PUMP. REMOVED AND REPLACED RT ENGINE OIL PUMP. OPS CHECKS PERFORMED IAW AMM AND NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
